# SDR P5CA9701585

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65B1447225
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AND LEVEL 2 CORROSION ON OUTBOARD END FITTING OF LEFT WING LANDING GEAR SUPPORT BEAM PER ULTRASONIC INSPECTION. REPLACED END FITTING PER BAC MM 57-15-01.
